ArticleOriginal scientific text
Title
The constructions of general connections on second jet prolongation
Authors
Abstract
We determine all natural operators D transforming general connections Γ on fibred manifolds Y → M and torsion free classical linear connections ∇ on M into general connections D(Γ,∇) on the second order jet prolongation J2Y → M of Y → M.
Bibliography
- Doupovec, M., Mikulski, W., Holonomic extension of connections and symmetrization of jets, Rep. Math. Phys. 60 (2007), 299–316.
- Ehresmann, C., Sur les connexions d’ordre supérieur, Atti del V. Cong. del’Unione Mat. Italiana, 1955, Cremonese, Roma, 1956, 344–346.
- Kolář, I., Higher order absolute differentiation with respect to generalized connections, Differential Geometry, Banach Center Publ. 12, PWN-Polish Sci. Publ., Warszawa, 1984, 153–162.
- Kolář, I., Michor, P. W., Slovák, J., Natural Operations in Differential Geometry, Springer-Verlag, Berlin, 1993.
- Kolář, I., Prolongations of generalized connections, Differential Geometry (Budapest, 1979), Colloq. Math. Soc. János Bolyai, 31, North-Holland, Amsterdam, 1982, 317-325.
- Kolář, I., On the torsion free connections on higher order frame bundles, New Developments in Differential Geometry (Debrecen, 1994), Proceedings (Conference in
- Debrecen), Math. Appl., 350, Kluwer Acad. Publ., Dordrecht, 1996, 233-241.
- Kurek, J., Mikulski, W., On prolongations of projectable connections, Ann. Polon. Math. 101 (2011), no. 3, 237-250.
- Mikulski, W., On “special” fibred coordinates for general and classical connections, Ann. Polon. Math. 99 (2010), 99-105.
- Mikulski, W., Higher order linear connections from first order ones, Arch. Math. (Brno) 43 (2007), 285-288.